Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Memory Problems/secretstrangth mexican pharmacy

Posted by Ssplash on March 25, 2009, at 11:39:26

In reply to Re: Lamictal Memory Problems/secretstrangth, posted by mexican pharmacy on July 28, 2007, at 23:23:20

Hi, Mexican Pharmacy

I read your post about folic acid, Lamictal and Cerefolin NAC. It was a while ago (december 2007, phew!) but I hope you remember and you don't mind me asking you a couple of questions.

Are you still taking Ceferolin? I am thinking of taking it because I am too suffering from mild short memory loss due to Lamictal (I stopped Lamictal for a while and it went away) and I would like to take Lamictal when I need it.

You referred in your post to still experimenting "bad days" with the the "word finding difficulty" and stumbling speech. I wonder, is Ceferolin still working for you?

Your doctor seemed to be right on track about Lamictal hitting substantially on the amount of folic acid in the brain. I am surprised there's hardly any information at all about that around. People are suffering and suffering and not getting help. Has your doctor given you more information about it? Do you think that (perhaps) I could talk to him to get further feed back or even a consultation? The only thing is that Ceferolin NAC doesn't seem to have folic acid as such in its ingredients ...

I don't want to be a burden for you but I hope you understand. I have even stopped Lamictal for this issue and if I could minimize it it would be great! Just imagine, getting your brain back, hehe.

I appreciate your help enormously, I hope you will just give me a piece of your mind on these issues.

Thanks very much indeed for posting that information.


Writing you from Madrid (Spain) and a big hug to the whole Psycho-Babble community!

> Actually there kind of is a magic cure for memory loss on Lamictal . And it will help with "word-finding difficulty" too .
>
> It's called Cerefolin NAC.
>
> It's basically a powerful prescription vitamin made up of a combination of folic acid and a few other things .
>
> There are two types of Cerefolin , make sure you get Cereofolin NAC . It's considered a medical food - it's just a vitamin .
>
> My dr said that Lamictal lowers the amt of folic acid in the brain, + that is what causes the "word finding difficulty" .
>
> If you look up information or when you get your script filled , it will say that Cerefolin NAC is for "mild to moderate cognitive deficits , mild to moderate dementia , mild Alzheimer' disease"
>
> Ignore that info - everyone should take Cerefolin NAC . It keeps your brain young + protects it . (check out the literature about it)
>
> My doctor takes it too . And he's the smartest person I've ever met .
>
> When I first started taking Cerfolin NAC , I kind of forgot I was even taking it bc it was just another pill in my daily cocktail - I take it w/ Lamictal in the morning .
>
> Suddenly , 3 - 4 weeks later , I started thinking "hey i have the memory of a genius , what is happening"
>
> I work at a stock exchange on the trading floor + it's really important to remember basically everything your boss tells you or else believe me you are going to get screamed at . Literally .
>
> And all of a sudden my memory got so good I'd surprise both my boss and myself - which felt so good , not only was I not getting screamed at anymore , but I surprised my boss by doing so good .
>
> Then I realized - I'm not turning into some super genius with memory - the Cerefolin NAC is working !!!!!!
>
> It helps tremendously with word finding difficulty , helps w/ short term memory .
>
> Only once in awhile now do I have days where words come out of my mouth in the way that you described .
>
> It will definitely help your vocabulary come back .
>
> I still have problems with sort of stumbling speech like you described . It's really a frustrating side effect - sometimes I feel like it can really really interfere with verbally communicating with someone + I end up feeling like an idiot a lot of the time when the speech problems kick in .
>
> I really feel for you - if I learn anything else that helps , I'll be sure to post again . Sorry this is so long . Basically my answer is this - tell your doctor you need to take Cerefolin NAC . and don't take no for an answer .
>
> ps it has literally no side effects at all - it's just a fancy vitamin !


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ssplash thread:104185
URL: http://www.dr-bob.org/babble/20090322/msgs/886940.html